# SDR JJBA20220808004

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500936
- Aircraft time: 37,619 hours, 23,762 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

18 A EXIT ROW PANEL NOT STAYING ON. RESECURED EXIT ROW 18A ACCESS PANEL
